arrow
Volume 30, Issue 3
Approximation by the Modified $q$-Baskakov-Szász Operators

Q. F. Mo & X. M. Hu

Anal. Theory Appl., 30 (2014), pp. 281-289.

Published online: 2014-10

Export citation
  • Abstract

In this paper we propose the $q$ analogues of modified Baskakov-Szász operators. We estimate the moments and establish direct results in terms of modulus of continuity. An estimate for the rate of convergence and weighted approximation properties of the $q$ operators are also obtained.

  • Keywords

$q$-analogues, Baskakov-Szász operator, modulus of continuity, weighted approximation.

  • AMS Subject Headings

41A25, 41A35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-30-281, author = {}, title = {Approximation by the Modified $q$-Baskakov-Szász Operators}, journal = {Analysis in Theory and Applications}, year = {2014}, volume = {30}, number = {3}, pages = {281--289}, abstract = {

In this paper we propose the $q$ analogues of modified Baskakov-Szász operators. We estimate the moments and establish direct results in terms of modulus of continuity. An estimate for the rate of convergence and weighted approximation properties of the $q$ operators are also obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2014.v30.n3.4}, url = {http://global-sci.org/intro/article_detail/ata/4492.html} }
TY - JOUR T1 - Approximation by the Modified $q$-Baskakov-Szász Operators JO - Analysis in Theory and Applications VL - 3 SP - 281 EP - 289 PY - 2014 DA - 2014/10 SN - 30 DO - http://doi.org/10.4208/ata.2014.v30.n3.4 UR - https://global-sci.org/intro/article_detail/ata/4492.html KW - $q$-analogues, Baskakov-Szász operator, modulus of continuity, weighted approximation. AB -

In this paper we propose the $q$ analogues of modified Baskakov-Szász operators. We estimate the moments and establish direct results in terms of modulus of continuity. An estimate for the rate of convergence and weighted approximation properties of the $q$ operators are also obtained.

Q. F. Mo & X. M. Hu. (1970). Approximation by the Modified $q$-Baskakov-Szász Operators. Analysis in Theory and Applications. 30 (3). 281-289. doi:10.4208/ata.2014.v30.n3.4
Copy to clipboard
The citation has been copied to your clipboard